I have only had one shot of the lupron so far and I was wondering if any one else had the insomnia, the horrible emotional highs and lows? I am usually very in control of how I feel and at the moment one minute I am happy and the next I feel so sad and cry my eyes out. I would not be so concerened if they werent such highs and lows. There just doesn't seem to have any middle ground. And the hot flashes are horrible. I feel like I am going to pass out and throw up and the heat is overpowering. Any advice would be great.
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding